Switch from tenofovir disoproxil fumarate to raltegravir is not associated with weight gain over 96 weeks

Mirella Carr, Robyn Richardson, Winnie Tong, Mark Bloch, David Baker, Jennifer F. Hoy, for the TROP Study Team

Research output: Contribution to journalArticleResearchpeer-review

Abstract

Integrase strand transfer inhibitor-based antiretroviral therapy can cause weight gain. It is unknown if this is a class effect, with limited data regarding raltegravir. In 37 virologically suppressed adults (36 men, mean age 49 years) who switched from tenofovir disoproxil fumarate to raltegravir 400 mg twice daily, mean weight changes from baseline at weeks 24, 48 and 96 were not significant (maximum 0.8 kg at week 24; all P ≥ 0.16). Weight gain may not occur with all integrase strand transfer inhibitors.

Original languageEnglish
Pages (from-to)789-790
Number of pages2
JournalAIDS
Volume34
Issue number5
DOIs
Publication statusPublished - 1 Apr 2020

Cite this